Posted By Kathleen on May 21, 1999 at 14:54:23
Over the past 6 months I have been taking coumadin for DVT and PE. Also I have in the past three months ungone a fem-fem venous by-pass graft. Recently I have been reading about venastat and the results of using this product over a 12 week time frame and the effects of this over the use of compression for a long term results. I have not been able to find any information in reference to the use of this product and any contradictions while using coumadin. At this point I would like to be able to try this treatment if it is safe since the edema in both legs has increased significantly since the onset of the DVT,as has the pain.
Re: Coumadin and interaction with venastat CCF CARDIO MD-APS 5/24/1999
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.